| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pt info: unk.Work order search: no similar complaint type events were reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter stated that a 13.2mm,micl13.2, -10.50 diopter, implantable collamer lens was inserted, it would not unfold.It was reported that the lens was removed and discarded.If additional information is received a supplemental medwatch report will be submitted.